# SDR RAIA201102280001

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 28,009 hours, 26,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY EXIT SIGN AT SEAT 3B BULKHEAD WAS INOP.  MAINTENANCE INSPECTED AND RESTORED THE CONNECTION TO THE LIGHT AND POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.
